# SDR C8GA20090231

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSPECTIONS, IT WAS NOTED THAT THE NR 3 SLAT OTBD TRACK L/E CRACKED.  STOP DRILLED CRACK, PERFORMED HFEC FOR VERIFICATION OF CRACK CONTAINMENT.  FABRICATED REPAIR DOUBLER FROM .063" 2024 T3 DIM 10.5" X 9.250" AND FILLER FROM .063" 2024 T3 DIM 1.750" X 1" AND 2.25" X 2".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
